# SDR VNAA202312130021

- Difficulty date: November 28, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FACE OF FLOOR BEAM RBL 9 BTW FS 1000.00 TO FS 1047.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE. UPPER FACE OF FLOOR BEAM RBL 9 BTW FS 1000.00 TO FS 1047.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER REO 690-53-61-1299. REV --
